# SDR SIMA201113803

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 20,897 hours, 15,450 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4612,  CREW REPORTED DURING CRUISE,  EXPERIENCED UNCOMMANDED RUDDER MOVEMENTS MULTIPLE TIMES, ALL PHASES OF FLT.  DISPLACED INCLINOMETER HALF TRAVEL AT 310 KTS.  HAPPENED DURING ALL ALTITUDES WITH AUTO PILOT ON OR OFF.  ACFT LANDED WITHOUT INCIDENT.  WAS REMOVED FROM SERVICE.  COMPLIED WITH WORK SCOPE FOR RUDDER INSPECTION INCLUDING YAW DAMPER.  OPS CHECKED GOOD IAW MM 22-22-01.  NO DEFECTS NOTED.  INSPECTED ALL THREE RUDDER PCU`S IAW MM 27-23-02.  NO DEFECTS NOTED.  OPS CHECKED ALL THREE PCU`S IAW MM 27-23-01.  PERFORMED A GENERAL VISUAL INSPECTION OF RUDDER CABLES,  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  RETURNED TO SERVICE.
